| Catalog Number |
875315 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).11 of 11 devices were returned for evaluation.Evaluation of one device found it to be within specification.Evaluation of three devices found excessive wear due to a lack of proper maintenance.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of four devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.The device did heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.The device did not heat up during evaluation.The device was repaired and returned to the customer.
Event or Problem Description
This report summarizes 11 malfunction events where midwest energo 1:5 handpieces overheated.7 events resulted in no injury.4 events resulted in the patient being slightly burned with no intervention.
Additional Manufacturer Narrative
This is a follow up report adding vmsr to the exemption/variance number field.This was not included in the initial report.